# SDR GTIA2022040736368

- Difficulty date: April 7, 2022
- Submitted: April 8, 2022
- Operation: Air carrier
- Aircraft: N906NK
- Make and model: Airbus A320-271N
- Aircraft serial: 7788
- Aircraft time: 9,742 hours, 4,081 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Condition: None
- Stage of operation: CL
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

ECAM ADV FOR EXCESSIVE VERTICAL SPEED, LEVEL OFF AT FL 220 AND CABIN ALT STILL CLIMBING ALMOST TO LIMITS -PERFORMED PRESSURIZATION IAW AMM 05-53-00-720-A01. C/W OPS CHK OF PRESSURE CTRL AND MONITORING IAW AMM 21-31-00-710-02 CW AUTO MANUAL MODE IAW AMM 21-51-00-710-002 C/W FLOW CTRL VALVE IAW 21-51-00-710- 003 LUB AFT AND FWD CARGO SEALS IAW AMM 12-22-52-040-017-A NO FAULTS NOTED AT THIS TIME
